MAUDE Adverse Event Report: ZOLL Manufacturing Corporation LifeVest WCD 4000 System; Wearable Cardioverter Defibrillator

ZOLL Manufacturing Corporation LifeVest WCD 4000 System; Wearable Cardioverter Defibrillator
Model Number LifeVest WCD 4000 System
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient received an inappropriate shock.Motion artifact contributed to the false detection.The response buttons were not pressed during the event.The patient was at hospital at the time of event, and discontinued the use of the lifevest.No injury was reported.
 
Additional Manufacturer Narrative
The monitor and electrode belt have not been returned for evaluation.Based on the data available at this time, there is no indication of a device malfunction causing or contributing to the inappropriate treatment.Inappropriate defibrillations are an anticipated risk associated with the use of the lifevest.Patients are instructed through alarms, voice messages, ifu, and training to press the response buttons to prevent an inappropriate defibrillation.The current commercial inappropriate defibrillation rate is consistent with the observed rate during the pivotal clinical trial (b)(4) (0.69% per patient-month with 90% confidence).A summary of the safety and effectiveness data (ssed), including the inappropriate defibrillation safety objective supporting fda's approval of the lifevest, can be found at: http://www.Accessdata.Fda.Gov/cdrh_docs/pdf/p010030b.Pdf.

Brand Name
LifeVest WCD 4000 System
Common Device Name
Wearable Cardioverter Defibrillator
Manufacturer (Section D)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer (Section G)
ZOLL Manufacturing Corporation
121 gamma drive
pittsburgh PA 15238
Manufacturer Contact
zoll mfg corporation
121 gamma drive
pittsburgh, PA 15238
MDR Report Key50917817
Report Number3008642652-2026-09397
Device Sequence Number5393653
Product Code MVK
UDI-Device Identifier00855778005012
UDI-Public(01)00855778005012(17)280813
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P010030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLifeVest WCD 4000 System
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2026
Initial Report FDA Received Date09/28/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown